# SDR S9H2003F00002

- Difficulty date: July 14, 2003
- Submitted: August 27, 2003
- Operation: Air carrier
- Aircraft: N356NT
- Make and model: Snias AS350BA
- Aircraft serial: 2280
- Engine: Tmeca ARRIEL1
- System (JASC): 2150 · Cabin Cooling System
- Part: Belt
- Part number: 45140003
- Condition: Failed
- Location: Air Conditioner
- Part time: 327 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A CHECK RIDE, THE AIRCONDITIONING SYSTEM FAILED.  ISOLATION OF THE SYSTEM WAS CONDUCTED.  AIRCRAFT PERFORMED RECOMMENDED PROCEDURES AND UPON INSPECTON OF THE SYSTEM IT WAS CONFIRMED THAT THE AIR CONDITIONING BELT HAD FAILED.  BELT WAS REPLACED.
